Some counter-examples in the theory of the Galois module structure of wild extensions
Annales de l'Institut Fourier, Volume 30 (1980) no. 3, pp. 1-9.

Considering the ring of integers in a number field as a ZΓ-module (where Γ is a galois group of the field), one hoped to prove useful theorems about the extension of this module to a module or a lattice over a maximal order. In this paper it is show that it could be difficult to obtain, in this way, parameters which are independent of the choice of the maximal order. Several lemmas about twisted group rings are required in the proof.

En considérant un anneau d’entiers d’un corps de nombres comme ZΓ-module (où Γ est un groupe de Galois du corps), on espérait trouver des théorèmes utiles sur l’extension de ce module à un module ou à un réseau sur un ordre maximal. Dans cet article on démontre qu’il pourrait être difficile d’obtenir par cette voie des paramètres qui ne dépendent pas du choix de l’ordre maximal. Quelques lemmes sur les algèbres croisées sont nécessaires pour la démonstration.

@article{AIF_1980__30_3_1_0,
     author = {Wilson, Stephen M. J.},
     title = {Some counter-examples in the theory of the {Galois} module structure of wild extensions},
     journal = {Annales de l'Institut Fourier},
     pages = {1--9},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {30},
     number = {3},
     year = {1980},
     doi = {10.5802/aif.790},
     zbl = {0425.12009},
     mrnumber = {82j:12017},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.790/}
}
TY  - JOUR
AU  - Wilson, Stephen M. J.
TI  - Some counter-examples in the theory of the Galois module structure of wild extensions
JO  - Annales de l'Institut Fourier
PY  - 1980
DA  - 1980///
SP  - 1
EP  - 9
VL  - 30
IS  - 3
PB  - Institut Fourier
PP  - Grenoble
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.790/
UR  - https://zbmath.org/?q=an%3A0425.12009
UR  - https://www.ams.org/mathscinet-getitem?mr=82j:12017
UR  - https://doi.org/10.5802/aif.790
DO  - 10.5802/aif.790
LA  - en
ID  - AIF_1980__30_3_1_0
ER  - 
%0 Journal Article
%A Wilson, Stephen M. J.
%T Some counter-examples in the theory of the Galois module structure of wild extensions
%J Annales de l'Institut Fourier
%D 1980
%P 1-9
%V 30
%N 3
%I Institut Fourier
%C Grenoble
%U https://doi.org/10.5802/aif.790
%R 10.5802/aif.790
%G en
%F AIF_1980__30_3_1_0
Wilson, Stephen M. J. Some counter-examples in the theory of the Galois module structure of wild extensions. Annales de l'Institut Fourier, Volume 30 (1980) no. 3, pp. 1-9. doi : 10.5802/aif.790. https://aif.centre-mersenne.org/articles/10.5802/aif.790/

[1] E. Artin and J. Tate, Class Field Theory, Benjamin, New York, 1967. | Zbl

[2] J. Cougnard, Un Contre-exemple à une conjecture de J. Martinet, in 'Algebraic Number Fields', ed. Fröhlich, Acad. Press, New York, 1977. | MR | Zbl

[3] J. Cougnard, Une propriété de l'anneau des entiers des extensions galoisiennes non-abéliennes de degré pq des rationnels, to appear in Compositio Mathematica. | Numdam | Zbl

[4] A. Frohlich, Locally free modules over arithmetic orders, J. Reine Angew. Math., 274/275 (1975), 112-138. | MR | Zbl

[5] A. Frohlich, Galois Module Structure, in Algebraic Number Fields, ed. Fröhlich, Acad. Press 1977. | MR | Zbl

[6] I.N. Rosen, Representations of twisted group rings, Thesis, Princeton University, 1963.

[7] S.M.J. Wilson, K-Theory for twisted group rings, Proc. London Math. Soc., (3) 29 (1974), 257-271. | MR | Zbl

Cited by Sources: